# SDR SWAA2023112012108

- Difficulty date: October 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT PLATE-SCUFF EXFOLIATION CORROSION P/N 453A2611-2<[01] RECEIVED NEW AFT CARGO COMPT DOOR CUTOUT AFT PLATE-SCUFF; PN: 453A2611-2 PO: 2042531. PLATE-SCUFF WILL BE INSTALLED PER TASK CARD TTG8Q002CGYV.;[02] VERIFIED STEP 1
